Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 896483, 13 pages
http://dx.doi.org/10.1155/2011/896483
Research Article

Logarithmically Complete Monotonicity Properties Relating to the Gamma Function

1Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China
2Department of Mathematics, Changsha University of Science and Technology, Changsha 410076, China

Received 26 March 2011; Accepted 18 May 2011

Academic Editor: Narcisa C. Apreutesei

Copyright © 2011 Tie-Hong Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [11 citations]

The following is the list of published articles that have cited the current article.

  • Horst Alzer, “Sub- And Super-Additive Properties Of The Psi Function,” Rocky Mountain Journal Of Mathematics, vol. 44, no. 5, pp. 1399–1414, 2014. View at Publisher ยท View at Google Scholar
  • Bai-Ni Guo, Feng Qi, Jiao-Lian Zhao, and Qiu-Ming Luo, “Sharp Inequalities For Polygamma Functions,” Mathematica Slovaca, vol. 65, no. 1, pp. 103–120, 2015. View at Publisher ยท View at Google Scholar
  • Senlin Guo, “On completely monotonic and related functions,” Filomat, vol. 30, no. 7, pp. 2083–2090, 2016. View at Publisher ยท View at Google Scholar
  • Yuming Chu, Tahir Ullah Khan, Jamroz Khan, and Muhammad Adil Khan, “Some new inequalities of Hermite-Hadamard type for s-convex functions with applications,” Open Mathematics, vol. 15, no. 1, pp. 1414–1430, 2017. View at Publisher ยท View at Google Scholar
  • Zhen-Hang Yang, Wen Zhang, Wei-Mao Qian, and Yu-Ming Chu, “On rational bounds for the gamma function,” Journal of Inequalities and Applications, vol. 2017, 2017. View at Publisher ยท View at Google Scholar
  • Tie-Hong Zhao, Miao-Kun Wang, Wen Zhang, and Yu-Ming Chu, “Quadratic transformation inequalities for Gaussian hypergeometric function,” Journal of Inequalities and Applications, vol. 2018, no. 1, 2018. View at Publisher ยท View at Google Scholar
  • Miao-Kun Wang, and Yu-Ming Chu, “Landen inequalities for a class of hypergeometric functions with applications,” Mathematical Inequalities and Applications, vol. 21, no. 2, pp. 521–537, 2018. View at Publisher ยท View at Google Scholar
  • Kamel Brahim, and Latifa Riahi, “Two dimensional Mellin transform in Quantum Calculus,” Acta Mathematica Scientia, vol. 38, no. 2, pp. 546–560, 2018. View at Publisher ยท View at Google Scholar
  • Ladislav Matejíčka, “Notes on three conjectures involving the digamma and generalized digamma functions,” Journal of Inequalities and Applications, vol. 2018, 2018. View at Publisher ยท View at Google Scholar
  • Zhen-Hang Yang, Yu-Ming Chu, and Wen Zhang, “High accuracy asymptotic bounds for the complete elliptic integral of the second kind,” Applied Mathematics and Computation, vol. 348, pp. 552–564, 2019. View at Publisher ยท View at Google Scholar
  • Javid Ahmad Ganie, and Renu Jain, “On a system of q-Laplace transform of two variables with applications,” Journal of Computational and Applied Mathematics, vol. 366, pp. 112407, 2020. View at Publisher ยท View at Google Scholar